Scale-invariance of niche breadth in fleas parasitic on small mammals
Article first published online: 4 AUG 2008
© 2008 The Authors
Volume 31, Issue 5, pages 630–635, October 2008
How to Cite
Krasnov, B. R., Mouillot, D., Khokhlova, I. S., Shenbrot, G. I. and Poulin, R. (2008), Scale-invariance of niche breadth in fleas parasitic on small mammals. Ecography, 31: 630–635. doi: 10.1111/j.0906-7590.2008.05522.x
- Issue published online: 6 OCT 2008
- Article first published online: 4 AUG 2008
- Manuscript Accepted 5 May 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!